Secciones
Usted está aquí: Inicio Biblioteca Papers de investigadores

Publicaciones del CMAT

Publicaciones de los docentes del Centro de Matemática

Mariana Haim

Haim, M (2007).

Group-like algebras and Hadamard matrices

Journal of Algebra, 308:215-235.

 

Leer Más

Mariana Pereira

Pereira, M (2007).

Factorization of Simple Modules for certain Pointed Hopf Algebras

Journal of Algebra, 318(1):957-980.

 

Leer Más

Marcelo Lanzilotta

Assem, I, Lanzilotta, M, and Redondo, J (2007).

LaURa skew group algebras

Communications in Algebra, 35(7):2241-2257.

 

Leer Más

Ezequiel Maderna

Fathi, A and Maderna, E (2007).

Weak KAM theorem on non compact manifolds

NoDEA Nonlinear Differential Equations Appl., 14:1-27.

In this paper, we consider a time independent C2 Hamiltonian satisfying the usual hypothesis of the classical calculus of variations, on a non-compact connected manifold. Using the Lax-Oleinik semigroup, we give a proof of the existence of weak KAM solutions, or viscosity solutions, for the associated Hamilton-Jacobi equation. This proof works also in presence of symmetries. We also study the role of the amenability of the group of symmetries to understand when the several critical values that can be associated with the Hamiltonian coincide

Leer Más

Helemski, AY (2006).

Lectures and Exercises on Functional Analysis

American Mathematical Society.

 

Leer Más

Martín Sambarino

Sambarino, M and Vieitez, J (2006).

On C1 persistently expansive homoclinic classes

Discrete and Continuous Dynamical Systems, 14(3):465-481.

 

Leer Más

Martín Sambarino

Pujals, E and Sambarino, M (2006).

A suficient condition for robustly minimal foliations

Ergodic Theory and Dynamical Systems, 26:281-289.

 

Leer Más

Martín Sambarino

Pujals, E and Sambarino, M (2006).

Homoclinic Bifurcations, Dominated Splitting and Robust transitivity

In: Handbook of Dynamical Systems, ed. by A. Katok, B. Hasselblatt. Elsevier, vol. 1B, chap. 4, pp. 327-378.

 

Leer Más

Marcelo Lanzilotta

Lanzilotta, M and Smith, D (2006).

LaURa algebras and quasi-directed components

Colloquium Mathematicum, 105:179-196.

 

Leer Más

Rafael Potrie

Monzon, P and Potrie, R (2006).

Local and global aspects of almost global stability

Proceedings of the 45th IEEE CDC:5155-5160.

En este trabajo se estudia la existencia de densidades para sistemas casi globalmente estables. Se obtienen tambien algunos resultados sobre implicancias de existencia de densidades en la estabilidad local.

Leer Más

Ezequiel Maderna

Maderna, E (2006).

Notas para el curso de Ecuaciones Diferenciales

No source specified

Notas utilizadas para los cursos de Introducción a las Ecuaciones Diferenciales de las facultades de Ciencias e Ingeniería.

Leer Más

Stein, EM and Shakarchi, R (2005).

Real Analysis

Princeton University Press, vol. III. Princeton Lectures in Analysis. (ISBN: 0-691-11386-6).

 

Leer Más

Apostol, T (2005).

Calculus

Reverté, vol. 1, 2 ed.

 

Leer Más

Alvaro Rittatore

Ferrer, W and Rittatore, A (2005).

Actions and invariants of algebraic groups

Marcel Dekker, Inc.

 

Leer Más

Martín Sambarino

Baladi, V, Pujals, E, and Sambarino, M (2005).

Dynamical zeta functions for analytic surface diffeomorphisms with dominated splitting

Journal of the Institute of Mathematics of Jussieu, 4:175-218.

 

Leer Más

Marcelo Lanzilotta

Assem, I, Coelho, F, Lanzilotta, M, Trépode, S, and Smith, D (2005).

Algebras determined by their left and right parts

In: Contemporary Mathematics, ed. by José de la Peña, Ernesto Vallejo, Natig Atakishiyev, pp. 13-47, AMS.

 

Leer Más

Martín Sambarino

Costakis, G and Sambarino, M (2004).

Genericity of wild holomorphic functions and common hyperciclic vectors

Advances in Mathematics, 182:278-306.

 

Leer Más

Marcelo Lanzilotta

Assem, I and Lanzilotta, M (2004).

The simple connectedness of a tame weakly shod algebra

Communications in Algebra, 32(9):3685-3702.

 

Leer Más

Fernando Abadie

Abadie, F (2003).

Enveloping actions and Takai duality for partial actions

Journal of Functional Analysis , 197:14-67.

 

Leer Más

Alvaro Rittatore

Rittatore, A (2003).

Reductive embeddings are Cohen-Macaulay

Proceedings of the American Mathematical Society, 131:675-684.

 

Leer Más

Acciones de Documento